Követés
Philippe Clément
Philippe Clément
TU Delft, The Netherlands Emeritus Professor
E-mail megerősítve itt: tudelft.nl
Cím
Hivatkozott rá
Hivatkozott rá
Év
Approximation by finite element functions using local regularization
P Clément
Revue française d'automatique, informatique, recherche opérationnelle …, 1975
18231975
One-parameter semigroups
PPJE Clément, HJAM Heijmans, S Angenent, CJ van Duijn, B de Pagter
CWI monographs 5, 1987
4661987
Positive solutions of semilinear elliptic systems
P Clément, DG De Figueiredo, E Mitidieri
Communications in partial differential equations 17 (5-6), 923-940, 1992
3381992
Schauder decomposition and mulitiplier theorems
P Clement, B de Pagter, F Sukochev, H Witvliet
Studia Mathematica 138 (2), 135-163, 2000
2952000
Existence and multiplicity results for a semilinear elliptic eigenvalue problem
P Clément, G Sweers
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 14 (1), 97-121, 1987
2071987
An antimaximum principle for second-order elliptic operators
P Clement, L Peletier
J. Differential Equations 34 (2), 218-229, 1979
1871979
Positive solutions for a quasilinear system via blow up
P Clément, R Mánasevich, E Mitidieri
Communications in Partial Differential Equations 18 (12), 2071-2106, 1993
1771993
Mountain pass type solutions for quasilinear elliptic equations
P Clément, M Garcia-Huidobro, R Manásevich, K Schmitt
Calc. Var. Partial Differential Equations 11 (1), 33–62, 2000
1742000
Asymptotic behavior of solutions of nonlinear Volterra equations with completely positive kernels
P Clément, JA Nohel
SIAM J. Math. Anal. 12, 514–535, 1981
1721981
Abstract parabolic quasilinear equations and applications to a groundwater flow problem
P Clément, SG Li
Advances in mathematical sciences and applications 3, 17-32, 1993
1451993
Quasilinear elliptic equations with critical exponents
P Clément, DG de Figueiredo, E Mitidieri
Journal of the Juliusz Schauder Center 7, 133-170, 1996
1441996
An operator-valued transference principle and maximal regularity on vector-valued Lp-spaces
P Clément, J Prüss
Lecture Notes in Pure and Appl. Math. 215, 67-87, 2001
141*2001
Perturbation theory for dual semigroups I. The sun-reflexive case
P Clément, O Diekmann, M Gyllenberg, HJ A.M., HR Thieme
Math. Ann. 277 (4), 709-725, 1987
1321987
Existence of positive solutions for a nonvariational quasilinear elliptic system
P Clement, J Fleckinger, E Mitidieri, F de Thélin
Journal of Differential Equations 166 (2), 455-477, 2000
1212000
Existence of solutions to a semilinear elliptic system through Orlicz-Sobolev spaces
P Clément, B Pagter, G Sweers, F Thélin
Mediterranean Journal of Mathematics 1 (3), 241-267, 2004
1132004
A priori estimates and continuation methods for positive solutions of p-Laplace equations
C Azizieh, P Clément
Journal of Differential Equations 179 (1), 213-245, 2002
1112002
On -semigroups generated by differential operators satisfying Ventcel’s boundary conditions
P Clément, CA Timmermans
Neder. Akad. Wetensch. Indag. Math. 48 (4), 379–387, 1986
1031986
Global existence for a semilinear parabolic Volterra equation
P Clément, J Prüss
Mathematische Zeitschrift 209 (1), 17-26, 1992
941992
Schauder estimates for equations with fractional derivatives.
P Clément, G Gripenberg, SO Londen
Trans. Amer. Math. Soc. 352 (5), 2239–2260, 2000
93*2000
Abstract linear and nonlinear Volterra equations preserving positivity
P Clément, JA Nohel
SIAM J. Math. Anal. 10, 365–388, 1979
931979
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20